# SDR SIMA20190713004

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 33,644 hours, 30,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207005120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THAT CLOSING THE DOOR MAKES FRONT FLASHLIGHT STOP CHARGING - POSSIBLY BAD CONTACTS. C/A-REMOVED AND REPLACED FLIGHT ATTENDENT FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.
